# SDR GLBA2014031700404

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 35,642 hours, 42,400 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTED THAT BOTH LT MAIN TIRES BLEW ON LANDING.  R & R NR 1 & NR 2 MAIN WHEEL ASSEMBLIES IAW TASK CARD 1900-3240-01.  PN 5006028-5, NR 1 SN ON 56/917, SN OFF 1601, NR 2 SN ON 561 431, SN OFF 284 1930.  PERFORMED VISUAL INSPECTION OF LT MLG HUBS, BRAKES & SURROUNDING AREA, NO DAMAGE NOTED.  TAXIED ACFT & VERIFIED PROPER OPERATION OF BRAKES, NO DEFECTS NOTED.
